# SDR SWIA201844210

- Difficulty date: January 24, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 24,762 hours, 15,566 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Scratched
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER SKIN HAS A SCRATCH IN MIDDLE OF THE DOOR.  COMPLIED WITH ALL THE STEPS OF REO REPAIRED THE SERVICE DOOR OUTER SKIN.
